Birationally rigid complete intersections of codimension two
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1627-1654
Published online July 4, 2017
Printed September 30, 2017
Daniel Evans, Aleksandr Pukhlikov
The University of Liverpool, The University of Liverpool
Abstract : We prove that in the parameter space of $M$-dimensional Fano complete intersections of index one and codimension two the locus of varieties that are not birationally superrigid has codimension at least $\frac12 (M-9)(M-10)-1$.
Keywords : Fano complete intersection, maximal singularity, mobile linear system, multiplicity
MSC numbers : 14E05, 14E07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd